adv_sports Posted February 28, 2017 Share Posted February 28, 2017 Good day. I just joined this forum today. My mum (non-smoker) was diagnosed with Stage VI NSCLC in Sep 2014 -- cancer had spread to her liver and bone. She took Tarceva for 9 months and INC280+EGF816 (clinical trial) for 15 months till tumors stopped responding to oral chemo drug. My mum is 71 years old and recently started to experience numbness in her legs, constipation and nausea/vomitting. She is feeling frustrated with her lost in mobility - unable to lift up her legs and need help/support to walk. My siblings and I are trying our best to make her comfortable. Numbness in legs is not a known side effect of the clinical trial drug. Anyone can share experience with symptoms like numbness in legs,constipation and nausea/vomitting? Can't bear to see my mum in such low spirit... Thanks in advance! Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.